# SDR AU960997

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Lg Ext-Retract S
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR INNER DOOR OPERATING LINKAGE IDLER BELLCRANKBROKEN
